# SDR CALA2014021200185

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 39,161 hours, 12,551 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN CRACKED AT STAB STATION 175.50.  ENDS OF CRACK MARKED APPROXIMATELY 1/4 INCH IN LENGTH.  INSTALLED EXTERNAL REPAIR DOUBLER ON HORIZONTAL STAB LOWER SKIN.
